What is the active ingredient of fast acting Advil® Film-Coated Tablets?
The active ingredient in fast acting Advil® Film-Coated Tablets is ibuprofen. It is present in the tablets as sodium ibuprofen, a different form of ibuprofen that is much more soluble in water than standard ibuprofen.
Should I be concerned about the amount of sodium in Advil® Film-Coated?
Levels of sodium are not high enough to require label warnings. Each fast acting Advil® Film-Coated tablet contains 22 mg of sodium. Even if the maximum daily dose is taken (6 tablets), the total amount of sodium ingested is only 132 mg.
What are NSAIDs?
NSAIDs, nonsteroidal anti-inflammatory drugs, are a group of chemical compounds that often are chemically unrelated but share therapeutic actions such as analgesic (pain-relieving) and antipyretic (used reduce fever) effects.
Does Advil® contain aspirin?
Does Advil® Menstrual Pain contain other ingredients for my PMS symptoms?
No. Unlike certain combination products, Advil® Menstrual Pain is caffeine free and antihistamine free, so it won’t keep you up at night or make you sleepy during the day. Advil® Menstrual Pain contains ibuprofen sodium, a powerful pain reliever which targets the cause of your menstrual pain for up to six hours of relief.
What is the definition of "solubilized ibuprofen"?
“Solubilized ibuprofen," like that in Advil® Liqui-Gels®, is ibuprofen that has been completely dissolved in a liquid center inside a soft capsule shell.
What is the active ingredient of Advil®?
The active ingredient is ibuprofen, an NSAID (non-steroidal anti-inflammatory drug) that is a pain reliever and fever reducer.
What’s in Advil® Migraine?
The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* (present as the free acid and potassium salt.) Since it’s solubilized, the pain reliever is in liquid form so it’s absorbed more quickly by your body.
*nonsteroidal anti-inflammatory drug